Discussions By Condition: Medical Stories

Having or not having injection?

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • September 2, 2008
  • 04:55 AM

:cool::cool:I have myasthenia gravis and bipolar disorder.I take about 23 tablets and capsules a day plus one corticosteroid injection every week.The njection makes me fat and bothers me with acne.I hate it but if Idon't have it I will be so tired and must deal with chronic fatigue and flactuation of diplopia will be worse.Please help me what to do.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?